# SDR REXA2013120702220

- Difficulty date: December 7, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 13,536 hours, 8,467 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MGMT REQUEST FOR ANTI-ICE DUCT WARNING PANEL 171CL WIRE BROKE OFF AFT EMERGENCY LIGHTS.  REPAIRED WIRING, REPLACED CONTACTS PN 001104-20002.  INSTALLED & SECURED PANEL, OPERATIONS CHECKED GOOD IAW AMM 51-51-00.
